Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/91236
PIRA download icon_1.1View/Download Full Text
DC FieldValueLanguage
dc.contributorDepartment of Applied Mathematicsen_US
dc.creatorChen, XJen_US
dc.creatorToint, PLen_US
dc.creatorWang, Hen_US
dc.date.accessioned2021-10-06T02:49:03Z-
dc.date.available2021-10-06T02:49:03Z-
dc.identifier.issn1052-6234en_US
dc.identifier.urihttp://hdl.handle.net/10397/91236-
dc.language.isoenen_US
dc.publisherSociety for Industrial and Applied Mathematicsen_US
dc.rights© 2019 Society for Industrial and Applied Mathematicsen_US
dc.rightsPosted with permission of the publisher.en_US
dc.rightsThe following publication Chen, X., Toint, P. L., & Wang, H. (2019). Complexity of partially separable convexly constrained optimization with non-Lipschitzian singularities. SIAM Journal on Optimization, 29(1), 874-903. is available at https://dx.doi.org/10.1137/18M1166511en_US
dc.subjectComplexity theoryen_US
dc.subjectNon-Lipschitz functionsen_US
dc.subjectPartially separable problemsen_US
dc.titleComplexity of partially separable convexly constrained optimization with non-lipschitzian singularitiesen_US
dc.typeJournal/Magazine Articleen_US
dc.identifier.spage874en_US
dc.identifier.epage903en_US
dc.identifier.volume29en_US
dc.identifier.issue1en_US
dc.identifier.doi10.1137/18M1166511en_US
dcterms.accessRightsopen accessen_US
dcterms.bibliographicCitationSIAM journal on optimization, 2019, v. 29, no. 1, p. 874-903en_US
dcterms.isPartOfSIAM journal on optimizationen_US
dcterms.issued2019-
dc.identifier.isiWOS:000462593800034-
dc.identifier.eissn1095-7189en_US
dc.description.validate202110 bcwhen_US
dc.description.oaVersion of Recorden_US
dc.identifier.FolderNumbera0755-n08, RGC-B1-143en_US
dc.identifier.SubFormID1518-
dc.description.fundingSourceRGCen_US
dc.description.fundingTextPolyU153000/15pen_US
dc.description.pubStatusPublisheden_US
Appears in Collections:Journal/Magazine Article
Files in This Item:
File Description SizeFormat 
18m1166511.pdf489.11 kBAdobe PDFView/Open
Open Access Information
Status open access
File Version Version of Record
Access
View full-text via PolyU eLinks SFX Query
Show simple item record

Page views

99
Citations as of Jun 26, 2022

Downloads

13
Citations as of Jun 26, 2022

SCOPUSTM   
Citations

6
Citations as of Jun 30, 2022

WEB OF SCIENCETM
Citations

7
Citations as of Jun 30, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.